Finding Hamilton cycles in random graphs with few queries

Asaf Ferber, Michael Krivelevich, Benny Sudakov, Pedro Vieira

Research output: Contribution to journalArticlepeer-review


We introduce a new setting of algorithmic problems in random graphs, studying the minimum number of queries one needs to ask about the adjacency between pairs of vertices of g(n,p) in order to typically find a subgraph possessing a given target property. We show that if p≥ 1n n+1n 1n n+ω(1)/1, then one can find a Hamilton cycle with high probability after exposing (1 + 0(1))n edges. Our result is tight in both p and the number of exposed edges.

Original languageEnglish
Pages (from-to)635-668
Number of pages34
JournalRandom Structures and Algorithms
Issue number4
StatePublished - 1 Dec 2016


  • Hamilton cycles
  • Hamiltonicity
  • economic
  • queries
  • random graphs


Dive into the research topics of 'Finding Hamilton cycles in random graphs with few queries'. Together they form a unique fingerprint.

Cite this